SciELO - Scientific Electronic Library Online

 
vol.39 issue1Lie symmetry analysis and traveling wave solutions of equal width wave equationHermite-Hadamard type fractional integral inequalities for products of two MT (r;g,m,φ)- preinvex functions author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

GHOMANJANI, F.. A new approach for solving linear fractional integro-differential equations and multi variable order fractional differential equations. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.199-218. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0013.

Abstract

In the sequel, the numerical solution of linear fractional integrodifferential equations (LFIDEs) and multi variable order fractional differential equations (MVOFDEs) are found by Bezier curve method (BCM) and operational matrix. Some numerical examples are stated and utilized to evaluate the good and accurate results.

Keywords : Fractional integro-differential equations; Bezier curve; Variable order fractional differential equation; Caputo’s variable order fractional derivative.

        · text in English     · English ( pdf )